MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluation: product evaluation was not performed because the product has not been returned.If product is received after initial closure, the ir and complaint file (if necessary) may be re-opened to complete the return investigation.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no additional complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was inserted into patient's eye and tear was noticed on the lens.The surgeon removed the lens and implanted another.It was stated that there were no adverse reactions to report.No other information was provided.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was determined that section h6: medical device problem code was inadvertently indicated in the initial mdr submitted as haptic detached when it should be iol torn.Section below updated in this report.H6: medical device problem code: 4008.Additional information: section d9.Device available for evaluation? yes returned to manufacturer on: 2/25/2021 section h3.Device evaluated by manufacturer? yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled during removal and replacement.Furthermore, the optic body of the lens was observed to be torn in half (but not separated).Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue was confirmed, however this can be attributed to handling and cannot be confirmed to be related to manufacturing and no product deficiency could be identified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11213351
Report Number2648035-2021-07119
Device Sequence Number3360366
Product Code HQL
UDI-Device Identifier05050474530737
UDI-Public(01)05050474530737(17)250529
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2025
Device Model NumberZ9002
Device Catalogue NumberZ900200220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE, MODEL AND LOT# UNKNOWN